# SDR SWAA2024072214127

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 75,436 hours, 44,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RIGHT SIDE EMERGENCY LIGHTS INOP.<[01] REMOVED AND REPLACED FORWARD CABIN RIGHT SIDE EMERGENCY LIGHT BATTERY PACK PER AMM. 33-51-06. OPS CHECK SATISFACTORY.
